Announcement

Collapse
No announcement yet.

Mirtazapin weird reaction

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Mirtazapin weird reaction

    Does anyone take Mirtazapine / Remeron for flushing? I take it for almost two weeks now and I have a weird reaction I cannot interpret clearly. I take it right before bed and my nighttime flushing decreased, and my burning sensations too. but on the other side I have a mild flush in the morning for some hours (that I didn't have before). So I am wondering could this be a rebound flushing? Could I avoid this somehow? I would love to hear your experiences / thoughts XX

  • #2
    P.S. Could this be an initial worsening?
    P.P.S: I thought about taking 7.5 in the morning an 7.5. in the evening instead of 15mg in the evening, but it has strong sedating effects so I am scared about being very sleepy throughout the day.
    Need your help! The docs in germany have no clue how to treat severe flushing ...

    Comment


    • #3
      M has been discussed in RF if you use the search field and spend some time browsing through the results. For example, Chai reports a serious rosacea flareup after withdrawing from mirtazapine. There are others, just take the time to search.
      Brady Barrows
      Blog - Join the RRDi


      Comment


      • #4
        thank you!!

        Comment


        • #5
          Mirtazapine can be helpful for flushing, but really is not that useful alone. It can be combined with a blood pressure medicine (best is moxonodine, or clonidine otherwise) to have a better impact on the overall mechanisms of flushing. However, it can have a lot of mental health side effects, even if you don't start off with a mental health problem! Gabapentin has been more useful for me. Also you need to treat for demodex mites, e.g. with Soolantra or ideally with Zhongzhou.

          Comment

          Working...
          X